# SDR CA100702008

- Difficulty date: June 28, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,697 hours
- Engine: Allsn 250C20J
- System (JASC): 7323 · Turbine Governor
- Part: Accumulator
- Part number: 6875224
- Condition: Cracked
- Location: Turbine Governor
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED M/R DROOPING OFF WHEN POWER IS APPLIED.  RECORDS SHOWED GOVERNOR NEAR T/X FOR O/H.  SUSPECT GOVERNOR WAS REPLACED, GROUND RUN AND LEAK TESTS WERE PREFORMED ALONG WITH A SATISFACTORY TEST FLIGHT, ACFT WAS RELEASED, RETURN TO SERVICE, 1.5 HRS LATER THE PILOT AGAIN REPORTED M/R DROOPING.  MX RETURNED AND CHECKED FOR ANY CRACKED OR BROKEN AIR LINES, INSP FOUND NO ANOMALIES.  ACFT WAS THEN STARTED AND THE SYS WAS SNOOPED CHECKED FOR AIR LEAKS, A LEAK WAS DETECTED AT AN ACCUMULATOR THAT IS BOLTED TO THE TURBINE FIRESHIELD.  ACCUMULATOR WAS INSPECTED AND A SMALL CRACK WAS FOUND ON THE BOTTOM SIDE OF WHERE THE FITTING IS ATTACHED TO THE ACCUMULATOR.  THE ACCUMULATOR WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
